# SDR COZ2006F00000

- Difficulty date: October 5, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N118K
- Make and model: Braero BAE125800A
- Aircraft serial: 258218
- Engine: Garrtt TFE7315R
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Unreliable
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 34 K,  FLIGHT CREW ENCOUNTERED STATIC BUILD UP IN THE COMM SYSTEM.  IT WENT AWAY SHORTLY FOLLOWED BY AUTOPILOT DISCONNECTING AND PRIMARY DISPLAYS BECAME UNRELIABLE.  THE AIRCRAFT LANDED SAFELY.  ON THE GROUND, FLIGHT CREW POWERED DOWN THE AIRCRAFT AND POWERED IT BACK UP AGAIN RESULTED IN NORMAL SYSTEM OPERATION.  CURRENTLY A THOROUGH INVESTIGATION OF THE AIRCRAFT SYSTEMS IS UNDERWAY WITH THE ASSISTANCE OF MFG TECH ASSISTANCE.  (K)
